<< Previous Issue Kyungpook Mathematical Journal (Vol. 8, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 1—26
 Original Articles 
A problem of connected-open topology for function space
Sang Moon Kim
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 1—4
Note on the Characterizations of minimal $T$0and $T$D spaces
Ki-Hyun Pahk
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 5—10
A characterization of compact correct uniform spaces
C. J. Mozzochi
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 11—12
∏1(SN)=0
Larry Smith
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 13—14
Totally umbilical hypersurfaces of the almost Einstein space
Hong-Suh Park
Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 15—22
On bilateral calculus in two variables Ⅰ

R. S. Dahiya

Kyungpook Mathematical Journal 1968 Vol. 8, No. 1, 23—26

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd